MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC, INC. RESTORE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37022
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: b3301542m, serial#: (b)(4), implanted: (b)(6) 2022, product type: lead.Product id: b3301542, serial# (b)(4), implanted: (b)(6) 2022, product type: lead.Product id: b31050, lot#: 082p23721, product type: screening device.Product id: b31050, lot#: 082p23721, product type: screening device.Product id: b3301542m, serial#: (b)(4), product type: lead.Other relevant device(s) are: product id: b31050, serial/lot #: (b)(4), ubd: 25-aug-2023, udi#: (b)(4).Product id: b31050, serial/lot #: (b)(4), ubd: 25-aug-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the caller was in operating room with stage 1, using b33015m42 lead and test cable, b31050.Caller reported he was unable to pass the lead connectivity test.The caller reported he has switched out two different marked sensight leads, ens and test cable, and continued to see high impedance.Caller reported he has done a full impedance test x6, setscrew not overly tightened, can see the marker of the leads on the window.Caller reported he tried removing and re-inserting the style, did not resolve.The caller added that in addition to replacing the lead, ens and cable, they also tried 2 tablets.Caller stated running electrode impedances at 3.0v, showed all monopolar pairs were red and all bipolar pairs were red or orange except for 0-2b, 1b-2b, 1c-2b, 0-1b, 1b-1c pairs.The caller stated they ran stim through lead already as well.Technical services specialist (tss) suggested setting up simple program on bipolar pair with high impedance and running therapy impedance.While on the call, hcp was anchoring lead as they believed there was an issue with the measurement results and was going to move forward with current lead.Caller asked if alligator clips could be used - tss reviewed this was not recommended and could damage the lead but it was up to hcp.Tss reviewed it will likely not be possible to fit the clips onto the segmented contacts so they'd likely only be able to test0-3.At call end, caller stated they were going to move forward with alligator clips and try the therapy impedance.One of the researchers who was in the case had a spare testing cable for sensight and they had an extra lead so they attached the lead and their spare cable to the electrode with the stylet in, put it in saline, and it passed the connectivity test with his spare cable.But then they took the two cables they opened for the case and after two tries with each of those cables, it would not pass the connectivity test.Caller was concerned with a bad batch of cables.The caller does not have a lot number for cable that worked.Unknown if issue resolved.Additional information was received.It was reported that it was determined that the extension test cable was opened and dropped on the sterile field instead of the lead test cable.
 
Additional Manufacturer Narrative
Continuation of d10: product id: b3301542m; serial# (b)(6); implanted: (b)(6) 2022; product type: lead; product id: b3301542; serial# (b)(6); implanted: (b)(6) 2022; product type: lead; product id: b31050; lot# 082p23721; serial# unknown; product type: screening device; product id: b31050; lot# 082p23721; serial# unknown; product type: screening device; product id: b3301542m; serial# (b)(6); product type: lead; product id: neu_cable/screen; serial# unknown; product type: screening device; product id: neu_cable/screen; serial# unknown; product type: screening device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Concomitant products: product id b3301542m lot# serial# (b)(6) implanted: (b)(6) 2022 product type lead product id b3301542 lot# serial# (b)(6), implanted: (b)(6) 2022 product type lead product id b31050 lot# 082p23721 serial# unknown product type screening device product id b31050 lot# 082p23721 product type screening device product id b3301542m lot# serial# (b)(6) product type lead product id neu_cable/screen product type screening device product id neu_cable/screen lot# serial# unknown product type screening device product id neu_stylet_acc lot# serial# unknown product type accessory analysis of the lead (va2j35lv14) and the extension test cables x2 (082p23721) revealed no anomalies.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14138595
Report Number2182208-2022-01214
Device Sequence Number20391293
Product Code MHY
UDI-Device Identifier00643169974807
UDI-Public00643169974807
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer06/15/2022
07/27/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date06/27/2022
07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient Age49 YR
Patient SexMale
Patient Weight77 KG